본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of applied mathematics & computing 64건

  1. [국내논문]   SOME PROPERTIES ON THE CHARACTERISTIC RING-MODULES  

    PARK, CHIN HONG ; LIM, JONG SEUL
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 771 - 778 , 2005 , 1598-5857 ,

    초록

    In this paper we shall give some group properties derived from the characteristic ring-module $_X(M)$ , using the fact that $_X(M)_H$ is a conjugate to $_X(M)_{Ha}$ when M is an invertible right R-module. Also we shall prove that _X(M)$ is group-isomorphic to TR and some normal subgroup properties if M is invertible and R is commutative.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ON THE CHARACTERISTIC S-AUTOMATA  

    PARK, CHIN HONG
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 779 - 786 , 2005 , 1598-5857 ,

    초록

    In this paper we shall discuss some properties derived from the characteristic S-automaton $_x(S)_M$ , using the fact that ${\mu}_S$ is an equivalence relation on M. When $L_{m}:S{\rightarrow}M$ is a left translation and $L_{M}$ is a collection of $L_{m}'s$ , we shall show $_x(S)_{M}{\cong}L_{M}$ . If S is commutative, we have $_x(S)_{M{\times}N{\cong}L_{M{\times}N}$ . Moreover when M and N are perfect, we have $L_{M{\times}N}{\cong}L_{M}{\times}L_{N}$ and $_x(S)_{M{\times}N}{\cong}_x(S)_{M}{\times}_x(S)_N$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   CHARACTERIZATIONS OF DERIVATIVES OF CERTAIN ORTHOGONAL POLYNOMIALS IN TWO VARIABLES  

    LEE, JEONG KEUN ; PARK, CHIN HONG ; SHIM, HONG TAE
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 787 - 796 , 2005 , 1598-5857 ,

    초록

    We generalize a characterization of classical orthogonal polynomials and obtain a two-variable analogue. Also an example is given arising from a second order partial differential equation.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   GENERATION OF SIMPLEX POLYNOMIALS  

    LEE, JEONG KEUN
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 797 - 802 , 2005 , 1598-5857 ,

    초록

    We generate simplex polynomials by using a method, which produces an OPS in (d + 1) variables from an OPS in d variables and the Jacobi polynomials. Also we obtain a partial differential equation of the form $${\Sigma}_{i,j=1}^{d+1}\;A_ij{\frac{{\partial}^2u}{{\partial}x_i{\partial}x_j}}+{\Sigma}_{i=1}^{d+1}\;B_iu\;=\;{\lambda}u$$ , which has simplex polynomials as solutions, where ${\lambda}$ is the eigenvalue parameter.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지